# SDR USAA2013021200007

- Difficulty date: February 4, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 10,899 hours, 9,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003254001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR16 TO FR19, LBL 11.  REPAIRED FLOORBEAM BETWEEN FR16 TO FR19, LBL 11 IAW EA 504962.
